A note on positive supermartingales in ruin theory


Schmidt, Klaus D.



DOI: https://doi.org/10.1007/BF02809923
URL: https://link.springer.com/article/10.1007/BF028099...
Additional URL: https://www.researchgate.net/publication/226193277...
Document Type: Article
Year of publication: 1989
The title of a journal, publication series: Blätter der Deutschen Gesellschaft für Versicherungs- und Finanzmathematik e.V.
Volume: 19
Issue number: 2
Page range: 129-132
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 1864-0281 , 1864-0303
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item